Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

What is Antimetazoal agent-induced liver damage -- Amodiaquine?

What is Antimetazoal agent-induced liver damage -- Amodiaquine?

  • Antimetazoal agent-induced liver damage -- Amodiaquine: Damage or injury to the liver caused by exposure to an antimetazoal agent called amodiaquine. Antimetazoal agents are a relatively uncommon cause of liver damage. Symptoms vary depending on the degree of exposure and hence extent of the liver damage or injury. Mild liver damage may cause few if any symptoms whereas severe damage can ultimately result in liver failure. Symptoms may be acute, subacute or chronic depending on the severity of the exposure. Factors such as age, race, gender, overall health and underlying liver problems may also influence a person's risk of developing liver problems and the severity of the symptoms.

Antimetazoal agent-induced liver damage -- Amodiaquine: Introduction

Types of Antimetazoal agent-induced liver damage -- Amodiaquine:

Broader types of Antimetazoal agent-induced liver damage -- Amodiaquine:

How serious is Antimetazoal agent-induced liver damage -- Amodiaquine?

Complications of Antimetazoal agent-induced liver damage -- Amodiaquine: see complications of Antimetazoal agent-induced liver damage -- Amodiaquine

What causes Antimetazoal agent-induced liver damage -- Amodiaquine?

Causes of Antimetazoal agent-induced liver damage -- Amodiaquine: see causes of Antimetazoal agent-induced liver damage -- Amodiaquine

What are the symptoms of Antimetazoal agent-induced liver damage -- Amodiaquine?

Symptoms of Antimetazoal agent-induced liver damage -- Amodiaquine: see symptoms of Antimetazoal agent-induced liver damage -- Amodiaquine

Complications of Antimetazoal agent-induced liver damage -- Amodiaquine: see complications of Antimetazoal agent-induced liver damage -- Amodiaquine

Antimetazoal agent-induced liver damage -- Amodiaquine: Testing

Diagnostic testing: see tests for Antimetazoal agent-induced liver damage -- Amodiaquine.

Misdiagnosis: see misdiagnosis and Antimetazoal agent-induced liver damage -- Amodiaquine.

How is it treated?

Doctors and Medical Specialists for Antimetazoal agent-induced liver damage -- Amodiaquine: Toxicologist, Hepatologist ; see also doctors and medical specialists for Antimetazoal agent-induced liver damage -- Amodiaquine.
Treatments for Antimetazoal agent-induced liver damage -- Amodiaquine: see treatments for Antimetazoal agent-induced liver damage -- Amodiaquine

Name and Aliases of Antimetazoal agent-induced liver damage -- Amodiaquine

Main name of condition: Antimetazoal agent-induced liver damage -- Amodiaquine

Other names or spellings for Antimetazoal agent-induced liver damage -- Amodiaquine:

Antimetazoal agent-induced hepatotoxicity [Amodiaquine], Hepatotoxicity due to Antimetazoal agents [Amodiaquine]

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise